Weird effects, possibly from Dermacrine.
- 08-23-2013, 04:33 PM
- 08-23-2013, 04:34 PM
08-23-2013, 04:48 PM
Yeah it will skew it a bit I suppose, I will be on the epi for almost 10 days (at 75mg mind you)....I realized soon after starting that this stuff is a DHT derivative (duh, I already knew this), as is most of the stuff I use to be honest. Oh well, estrogen was so sky high hopefully the extra boost from the epi will bring it way down low into the 20's.
08-23-2013, 06:25 PM
Thx for the info Brundel. Yeah I dropped it almost a week ago and my body feels like its slowly getting back to normal. Thank god it was that stuff though I thought something else was seriously ****ed up. Eh, too young to be messing with that **** anyway I guess.
08-23-2013, 06:27 PM
07-05-2014, 03:42 AM
Mentally Unstable - Divided Mind
07-05-2014, 07:25 AM
Do some research into the ingredients im dermacrine.
All of them.
BLACK LION RESEARCH Take your own path-
07-05-2014, 12:27 PM
07-06-2014, 12:07 PM
I was actually thinking about running it due to it being mild on the sides and what not ???
So many good reviews on DERM, no ?
07-06-2014, 06:32 PM
Similar Forum Threads
- By jimmy jam in forum Male Anti-Aging MedicineReplies: 4Last Post: 10-02-2009, 08:13 AM
- By jimmy jam in forum Male Anti-Aging MedicineReplies: 4Last Post: 07-21-2009, 09:01 PM
- By runner in forum SupplementsReplies: 4Last Post: 03-04-2007, 01:24 AM
- By CDB in forum AnabolicsReplies: 16Last Post: 05-26-2004, 11:32 AM